# SDR SWIA202055785

- Difficulty date: November 20, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H INBD FLAP VANE HAS 2EA SMALL CHAFES ON UPPER SURFACE AT CENTER AFT AREA. AREA MARKED.   (C-CHECK) RO 2/1/2021   (L/H INBD FLAP VANE 2EA. SMALL CHAFES ON UPPER SURFACE AT CENTER AFT AREA) ORIGINAL MATERIAL THICKNESS BLEND OUT #1 IS .050", REMAINING MATERIAL THICKNESS IS .033", MATERIAL LOSS OF .017". ORIGINAL MATERIAL THICKNESS BLEND OUT #2 IS .050", REMAINING MATERIAL THICKNESS IS .039", MATERIAL LOSS OF .011". BLENDS ARE FOUND TO BE IN LIMITS REF. MHIRJ REO 690-57-52-368 REV. --, DATED 2020-12-16. SEE CONTINUATION CARD FOR WORK DETAILS. COMPLIED WITH SKYWEST FORM M-337 AND SKYWEST TASK CARD 51-900-1002-SKY.
